Affordable Access

Publisher Website

The problem of singularity for planar grids

Authors
Journal
Discrete Mathematics
0012-365X
Publisher
Elsevier
Publication Date
Volume
311
Issue
12
Identifiers
DOI: 10.1016/j.disc.2011.02.027
Keywords
  • Simple Graph
  • Planar Grid
  • Adjacency Matrix
  • Singular Graph
Disciplines
  • Computer Science

Abstract

Abstract We consider simple graphs and their adjacency matrices. In [2], Rara (1996) gives methods of reducing graphs which simplify the procedure of computing the determinant of their adjacency matrices. We continue this subject matter and give a general method of reducing graphs. By the use of this method we define a formula for computing the determinant of any planar grid and in particular settle the problem of their singularity.

There are no comments yet on this publication. Be the first to share your thoughts.